# SDR WTAA970016

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120124
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Actuator
- Part number: 12017211007
- Condition: Frozen
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACV - FLT RUDDER TRIM REPORTED FROZEN IN FLIGHT AT CRUISE ALTITUDE.  RUDDER TRIM FUNCTIONED NORMAL ON DESCENT.  MAINTENANCE FOUND WATER IN CABLE AREA OF TAIL.  CLEANED DRAIN AND REMOVED MOISTURE.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
